# SDR SWAA2022040585000

- Difficulty date: October 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Former
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER IS CRACKED AT BS 663 RBL 27 WL 142 / REPAIRED PER: EA 1-757-16635 REV IR AND ATS ER 19-05139 REV IR
